# SDR UIEA2019083105418

- Difficulty date: August 31, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 78,682 hours, 17,232 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT X3. PERFORMED APU/ECU BITE CHECK PER FIM 49-11-00. NO FAULTS FOUND AT THIS TIME.
